# SDR AALA202105269005

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 24,037 hours, 4,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Missing
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN AFT FLIGHT ATTENDANT SEAT INBOARD SIDE FLASH LIGHT BATTERY MISSING. INSTALLED AFT FLIGHT ATTENDANT SEAT INBOARD FLASHLIGHT BATTERY PER REF TASK CARD 26C00025003.
